# SDR DALA2022030701475

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON FLOOR STGR BTW STA 508/540 AND RBL 19.00 AT FWD CARGO COMPARTMENT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00213- FLOOR STGR (INTERCOSTAL) BTW STA 508/560 AND RBL 19.00 AT FWD CARGO COMPARTMENT STRUCTURE WAS REPLACED PER B757-200 SRM. (2143037)
